| Catalog Number |
107636US |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/20/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that an external blood leak was observed from a prismaflex st100 set during continuous renal replacement therapy(crrt).The "red crrt connection completely popped off of the patient".The volume of blood loss was unknown.There was no report of medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Prismaflex st100 set has been temporarily approved for use in the us under emergency use authorization (b)(4) to deliver crrt to treat patients in an acute care environment during the covid-19 pandemic.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
Additional information was added to h6 and h11.H11: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.